Individuality in Music
Bibliographic Data
| ID | 4735649 |
|---|---|
| Authors | Thomas Armstrong (0000-0002-9153-8070, corresponding author) |
| Year | 1924 |
| Volume | 65 |
| Issue | 982 |
| Pages | 1090 |
| Publication date | 1924-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Musical Times (JOURNAL) |
| Journal identifiers | ISSN: 0027-4666 • E-ISSN: 2397-5318 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/911933 |
| OpenAlex | W2797017664 |
| Language | EN |
| Highly cited | No |
|---|